MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM LCP ULNA OSTEOTOMY PLATE 6 HOLES; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM LCP ULNA OSTEOTOMY PLATE 6 HOLES; PLATE, FIXATION, BONE
Model Number 02.111.900
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of postoperative nonunion is unknown.Additional device product code: hwc.Date of explant reported as september 2018; exact date is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.A device history record (dhr) review was conducted.Part: 02.111.900 , lot: 9754930 , manufacturing site: (b)(4), release to warehouse date: 15.Dec.2015 the device history record shows this lot of 12 pieces was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing process.Review of the device history record showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a removal of one (1) locking compression plate (lcp) ulna osteotomy plate 6 holes and six (6) unknown 2.7mm diameter screws on (b)(6) 2018 due to nonunion.The patient underwent an ulna shortening osteotomy and was implanted with the original hardware on (b)(6) 2016.Patient was revised with a synthes 3.5mm locking compression plate (lcp) with bone graft.It was unknown if there was any surgical delay.Surgical procedure was successful and patient outcome was stable.This report is for one (1) 2.7mm lcp ulna osteotomy plate 6 holes.This is report 1 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM LCP ULNA OSTEOTOMY PLATE 6 HOLES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7956975
Report Number2939274-2018-54316
Device Sequence Number13685681
Product Code HRS
UDI-Device Identifier10886982032454
UDI-Public(01)10886982032454
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K113364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.111.900
Device Catalogue Number02.111.900
Device Lot Number9754930
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/25/2018
Supplement Date Received by Manufacturer11/05/2018
Initial Report FDA Received Date10/11/2018
Supplement Report FDA Received Date11/06/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;